Nef divisors for moduli spaces of complexes with compact support

Arend Bayer, Alastair Craw, Ziyu Zhang

Research output: Contribution to journalArticle

3 Citations (Scopus)
142 Downloads (Pure)

Abstract

In Bayer and Macrì (J Am Math Soc 27(3):707–752, 2014), the first author and Macrì constructed a family of nef divisors on any moduli space of Bridgeland-stable objects on a smooth projective variety X. In this article, we extend this construction to the setting of any separated scheme Y of finite type over a field, where we consider moduli spaces of Bridgeland-stable objects on Y with compact support. We also show that the nef divisor is compatible with the polarising ample line bundle coming from the GIT construction of the moduli space in the special case when Y admits a tilting bundle and the stability condition arises from a θ-stability condition for the endomorphism algebra. Our main tool generalises the work of Abramovich–Polishchuk (J Reine Angew Math 590:89–130, 2006) and Polishchuk (Mosc Math J 7(1):109–134, 2007): given a t-structure on the derived category Dc(Y) on Y of objects with compact support and a base scheme S, we construct a constant family of t-structures on a category of objects on Y×S with compact support relative to S.
Original languageEnglish
Pages (from-to)1507-1561
Number of pages55
JournalSelecta Mathematica
Volume23
Issue number2
Early online date22 Nov 2016
DOIs
Publication statusPublished - 30 Apr 2017

Fingerprint Dive into the research topics of 'Nef divisors for moduli spaces of complexes with compact support'. Together they form a unique fingerprint.

  • Projects

  • Profiles

    Cite this